# SDR ASAA2023122146876

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 36,375 hours, 11,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHTS INOP ABOVE ROW 7 ABC AND 11 ABC. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK REF AMM 33-51-06, OPS CHECK OK. EMERGENCY LIGHTS ABOVE ROW 7ABC AND 11ABC OPERATE NORMALLY.
